Dynamical properties of a Leslie-Gower prey-predator model with strong Allee effect in prey

Author(s)
Ni, Wenjie
Wang, Mingxin
Publication Date
2017-11
Abstract
<p> This paper is devoted to study the dynamical properties of a Leslie-Gower prey-predator system with strong Allee effect in prey. We first gives some estimates, and then study the dynamical properties of solutions. In particular, we mainly investigate the unstable and stable manifolds of the positive equilibrium when the system has only one positive equilibrium. </p>
Citation
Discrete and Continuous Dynamical Systems. Series B, 22(9), p. 3409-3420
ISSN
1553-524X
1531-3492
Link
Publisher
AIMS Press
Title
Dynamical properties of a Leslie-Gower prey-predator model with strong Allee effect in prey
Type of document
Journal Article
Entity Type
Publication

Files:

NameSizeformatDescriptionLink